CaltechAUTHORS
  A Caltech Library Service

Φ-Γ-Modules for Families of Galois Representations

Dee, Jonathan (2001) Φ-Γ-Modules for Families of Galois Representations. Journal of Algebra, 235 (2). pp. 636-664. ISSN 0021-8693. https://resolver.caltech.edu/CaltechAUTHORS:20170818-092646144

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170818-092646144

Abstract

[No abstract]


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1006/jabr.1999.8272DOIArticle
http://www.sciencedirect.com/science/article/pii/S0021869399982728PublisherArticle
Additional Information:© 2001 Academic Press. Received 20 May 1999. Communicated by Jan, Saxl.
Issue or Number:2
Record Number:CaltechAUTHORS:20170818-092646144
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170818-092646144
Official Citation:Jonathan Dee, Φ-Γ-Modules for Families of Galois Representations, Journal of Algebra, Volume 235, Issue 2, 2001, Pages 636-664, ISSN 0021-8693, http://dx.doi.org/10.1006/jabr.1999.8272. (http://www.sciencedirect.com/science/article/pii/S0021869399982728)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:80608
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:18 Aug 2017 17:33
Last Modified:03 Oct 2019 18:33

Repository Staff Only: item control page